Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 7 > No. 5


Explicit Formulas for Some Generalized Polynomials

PP: 2083-2088
Dmitry V. Kruchinin, Vladimir V. Kruchinin,
Using notions of composita and composition of generating functions, we establish some explicit formulas for the Generalized Hermite polynomials, the Generalized Humbert polynomials, the Lerch polynomials, and the Mahler polynomials.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved